MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 320MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 320MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.222S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of a broken proximal femoral nailing system (tfna) nail and was replaced with dynamic hip system (dhs).The procedure outcome and patient status were unknown.Concomitant device reported: unknown helical blade (part # unknown, lot # unknown, quantity 1), unknown locking screw (part # unknown, lot # unknown, quantity unknown), unknown end cap (part # unknown, lot # unknown, quantity 1).This report is for one (1) 12mm/ 125 deg ti cann tfna 320mm/ right - sterile.This is report 1 of 1 for (b)(4).

Brand Name
12MM/125 DEG TI CANN TFNA 320MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9727042
Report Number2939274-2020-00892
Device Sequence Number2179733
Product Code HSB
UDI-Device Identifier10886982097088
UDI-Public(01)10886982097088
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.222S
Device Catalogue Number04.037.222S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR